# SDR F3LA200200206

- Difficulty date: July 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-7 CHECK, INSPECTION FOUNG A BROKEN TIE CLIP TO STRINGER AT STA 639 STR 4L.  mAINTENANCE INSTALLED NEW STRINGER TIE CLIP AT STA 639 STR 4L IN ACCORDANCE WITH SRM 51-10-02 AND 51-40-03.
